# SDR COEA2011030936805

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 32,460 hours, 36,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Part number: S53384108206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / LEVEL 2 CORROSION:  FWD RADIO ATL ANTENNA MOUNTING SURFACE HAS LEVEL 2 CORROSION.  CORROSION REMOVED AND INSTALLED NEW OEM ANTENNA PLATE IAW STRUCTURAL REPAIR MANUAL.
